# SDR AALA202306287409

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 22,830 hours, 2,722 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT BUNK DOOR STICKS CLOSED. LUBRICATED HINGES AT AFT BUNK DOOR PER AMM 25-52-23.
